# SDR AALA201701199019

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 75,654 hours, 11,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: F5347821420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LONGERON BEAM AT -Y1137.1 AND FR 74. REPAIRED LONGERON BEAM PER SRM 53-41-14.
